MathSciNet Relay Station
MathSciNet bibliographic data
MR1904866 (2004c:11139) 11K45 (11K31)
Cassaigne, Julien; Mauduit, Christian; Sárközy, András On finite pseudorandom binary sequences. VII. The measures of pseudorandomness. Acta Arith. 103 (2002), no. 2, 97–118.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement